Ninza-Plus

Description:

Ninza-Plus Tablet is used for Fever, Cold, Toothache, Acute pain, Headache, Joint pain and other conditions. Ninza-Plus Tablet contains Nimesulide, and Paracetamol as active ingredients. Ninza-Plus Tablet works by increasing the pain threshold and increases the blood flow across the skin, heat loss and sweating; blocking the production of prostaglandins thereby relieving pain and inflammation.

Composition

Mefenamic+ Paracetamol 325 mg

Description

Ninza-Plus Tablet is used for Fever, Cold, Toothache, Acute pain, Headache, Joint pain and other conditions. Ninza-Plus Tablet contains Nimesulide, and Paracetamol as active ingredients. Ninza-Plus Tablet works by increasing the pain threshold and increases the blood flow across the skin, heat loss and sweating; blocking the production of prostaglandins thereby relieving pain and inflammation.

 

Uses
Ninza-Plus Tablet is used for the treatment, control, prevention, & improvement of the following diseases, conditions and symptoms:
Fever
Cold
Toothache
Acute pain
Headache
Joint pain
Periods pain
Osteoarthritis
Ear pain
Rheumatoid arthritis
Dysmenorrhea
Side-effects
The following is a list of possible side-effects that may occur from all constituting ingredients of  Nincip Plus Tablet. These side-effects are possible, but do not always occur. Some of the side-effects may be rare but serious. Consult your doctor if you observe any of the following side-effects, especially if they do not go away.
Heartburn
Abnormal blood counts
Gastritis
Feeling of sickness
Skin reddening
Allergic reactions
Precautions
Before using  Ninza-Plus Tablet, inform your doctor about your current list of medications, over the counter products (e.g. vitamins, herbal supplements, etc.), allergies, pre-existing diseases, and current health conditions (e.g. pregnancy, upcoming surgery, etc.). Some health conditions may make you more susceptible to the side-effects of the drug. Take as directed by your doctor. Dosage is based on your condition. Tell your doctor if your condition persists or worsens. Important counseling points are listed below.
Avoid using it if allergic to paracetamol
Can cause infertility in women
Do not take medicine if you are allergic to Nimesulide
Do not take paracetamol if you consume alcoholic beverages every day
Do not use if you have gastric ulceration
Drug Interactions
If you use other drugs or over the counter products at the same time, the effects of Nimesulide Paracetamol Tablet may change. This may increase your risk for side-effects or cause your drug not to work properly. Tell your doctor about all the drugs, vitamins, and herbal supplements you are using, so that you doctor can help you prevent or manage drug interactions. Nimesulide Paracetamol Tablet may interact with the following drugs and products:
Alcohol
Cyclosporine
Digitalis glycosides
Interfere with certain laboratory tests
Juxtapid mipomersen
Ketoconazole
Contraindications
Hypersensitivity to  Ninza-Plus Tablet is a contraindication. In addition,  Ninza-Plus Tablet should not be used if you have the following conditions:
Coagulation disorder
Edema
Hepatic impairment
Hypersensitivity
Hypertension
Lactation